I ran a prohormone cycle back in January that I got gyno from. I ran p-mag. I did not use any AI's on cycle or in PCT. I only used clomid for PCT and my test recovered just fine. I was an idiot cycling the pmag at bodyfat 20+%, so I deserve full blame for the gyno. The only thing is, I just can't understand how my gyno behaves.
So a little more history:
I ran letro for about a month right after PCT at 2.5mg's. I used a reputable RC company's letro, and it seemed to actually work. After letro I did 2 weeks of RC nolva for 2 weeks at 20mgs.
My lump shrank by like 90% while on letro. I stopped letro though because I could not handle the sides after a month. While on nolva, I started taking caffiene and ephedrine in order to fight off the sides I got from nolva.
While on nolva the lump starts to come back, and as soon as I came off the nolva the lump pretty much returned to the pre-letro treatment size ( i was on caffiene/ ephedrine the whole time during nolva and after nolva).
Not wanting to give up so easily, I ordered pharm grade nolva, and started taking it at 20mg's a day (without any caffiene/ ephedrine). Wow I could tell the difference right away, pharm grade nolva shrunk this down better than the RC letro.
So basically, after a week I went off the nolva (the lump nearly disappeared again), and as soon as I did some caffiene my lump increased in size. Now for the past few months I've been going back and forth managing my gyno with pharm grade nolva (shrinking it down after it grows in size).
My gyno grows in size either when I:
do any caffiene
eat any high GI carb (like dextrose or any type of sugar).
This **** is seriously annoying and I do not know what to do about it. The gyno is in my right nipple and it is not too hard. It is kind of squishy.
Its not really noticable at all, especially in the winter when its cold and my nipples are hard all the time. Its just I really like my caffiene, so I really want to get rid of this gyno. Managing it with nolva sucks big time, and I would love to get rid of it.
I have heard people having success with fully reversing their gyno with nolva at 40mg's a day for a few months, but there is no way I could accomplish that. Whenever I do nolva for more than 3-4 days in a row, the sides get to me which forces me to do some caffiene to give me some energy and fight off the sides. The caffiene then aggrevates the gyno, and it puts me back to square 1.
I am probably gonna try pharm grade letro one more time to see if that works.
I have not cycled since the pmag and will never **** with prohormones again.
Does anyone have any advice they can give me?